# SDR CHQA20140523153

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 31,761 hours, 27,636 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,003 hours, 24,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16642
- Condition: Discharged
- Location: Cabin
- Part time: 7,054 hours, 8,295 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT MARKING SIGN WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
